# SDR IPXA2024112258138

- Difficulty date: October 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 96,219 hours, 19,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR SLIDING CEILING PANEL EXIT' SIGN ESCUTCHEON IS BROKEN, HELD ON WITH CARGO PIT TAPE. MKD AS DBT-100. APG SKILL. ATA 52-10. REMOVED AND REPLACED GROMMET ON EXIT SIGN AND INSTALLED EXIT SIGN ON L-1 ENTRY DOOR SLIDING CEILING PANEL IN REF TO BOEING MD-11 AMM TASK 33-27-05-000-805 AND AMM TASK 33-27-05-400-805.
